Mots-clés : multi-index filtration, Poincaré series
@article{MZM_2010_87_1_a6,
author = {A. Yu. Buriyak},
title = {Poincar\'e {Series} of {Divisorial} {Filtration} {Corresponding} to a {Curve} with {One} {Place} at {Infinity}},
journal = {Matemati\v{c}eskie zametki},
pages = {60--68},
year = {2010},
volume = {87},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2010_87_1_a6/}
}
A. Yu. Buriyak. Poincaré Series of Divisorial Filtration Corresponding to a Curve with One Place at Infinity. Matematičeskie zametki, Tome 87 (2010) no. 1, pp. 60-68. http://geodesic.mathdoc.fr/item/MZM_2010_87_1_a6/
[1] M. Suzuki, “Affine plane curves with one place at infinity”, Ann. Inst. Fourier (Grenoble), 49:2 (1999), 375–404 | MR | Zbl
[2] A. Campillo, F. Delgado, S. M. Gusein-Zade, “The Alexander polynomial of a plane curve singularity and integrals with respect to the Euler characteristic”, Internat. J. Math., 14:1 (2003), 47–54 | DOI | MR | Zbl
[3] M. Fujimoto, M. Suzuki, “Construction of affine plane curves with one place at infinity”, Osaka J. Math., 39:4 (2002), 1005–1027 | MR | Zbl
[4] A. Campillo, F. Delgado, S. M. Gusein-Zade, Multi-index filtrations corresponding to curves with one place at infinity and their Poincaré series, arXiv: math.AG/0506549v2
[5] H. Pinkham, Courbes planes ayant une seule place à l'infini, Preprint, Centre de Mathematiques de l'Ecole Polytechnique, Palaiseu, 1977/78